On the dimensional symmetry rearrangement in renormalized quantum field theory
Annales de l'I.H.P. Physique théorique, Tome 25 (1976) no. 1, pp. 59-65.
@article{AIHPA_1976__25_1_59_0,
     author = {Ogielski, A. T.},
     title = {On the dimensional symmetry rearrangement in renormalized quantum field theory},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     pages = {59--65},
     publisher = {Gauthier-Villars},
     volume = {25},
     number = {1},
     year = {1976},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1976__25_1_59_0/}
}
Ogielski, A. T. On the dimensional symmetry rearrangement in renormalized quantum field theory. Annales de l'I.H.P. Physique théorique, Tome 25 (1976) no. 1, pp. 59-65. http://www.numdam.org/item/AIHPA_1976__25_1_59_0/

[1] C.G. Callan, Phys. Rev., t. D2, 1970, p. 1541. K. Symanzik, Comm. Math. Phys., t. 18, 1970, p. 227.

[2] K. Pohlmeyer, Comm. Math. Phys., t. 12, 1969, p. 204. | Zbl 0177.56902

[3] F. Zachariasen, Phys. Rev., t. 121, 1961, p. 1851. W. Thirring, Phys. Rev., t. 126, 1962, p. 1209. | MR 121121 | Zbl 0096.43703

[4] A. Aurilia, Y. Takahashi, N.J. Papastamatiou, H. Umezawa, Phys. Rev., t. D5, 1972, p. 3066.

[5] J. Lukierski, A.T. Ogielski, I. C. T. P., Trieste Preprint, 1975.

[6] A. Licht, Ann. of Phys., t. 34, 1965, p. 161. | MR 189532 | Zbl 0128.45802

[7] M. Gell-Mann, F. Low, Phys. Rev., t. 95, 1954, p. 1300. | Zbl 0057.21401

[8] J. Lukierski, W. Sienkiewicz, Journ. Math. Phys., t. 15, 1974, p. 344; ibid., t. 16, 1975, p. 901. | MR 373477 | Zbl 0275.20089